Empirical likelihood inference in partially linear single-index models for longitudinal data

Li, Gaorong, Zhu, Lixing, Xue, Liugen, Feng, Sanying . Journal of Multivariate Analysis 2010. 101 (3) :718-732

Locate this article in:

Bibtex

@article{CIS-242946,
  Author = {Li, Gaorong and Zhu, Lixing and Xue, Liugen and Feng, Sanying},
  Title = {Empirical likelihood inference in partially linear single-index models for longitudinal data},
  Journal = {Journal of Multivariate Analysis},
  Volume = {101},
  Number = {3},
  Year = {2010},
  Pages = {718--732},
  Keywords = {Confidence region, Bias correction}
}

Similar articles